Witt vectors of non-commutative rings and topological cyclic homology

Lars Hesselholt Department of Mathematics, Massachusetts Institute of Technology

TBD mathscidoc:1701.331834

Acta Mathematica, 178, (1), 109-141, 1996.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 254 downloads ] [ 0 comments ] [ Cited by 16 ]
@inproceedings{lars1996witt,
  title={Witt vectors of non-commutative rings and topological cyclic homology},
  author={Lars Hesselholt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203328676030543},
  booktitle={Acta Mathematica},
  volume={178},
  number={1},
  pages={109-141},
  year={1996},
}
Lars Hesselholt. Witt vectors of non-commutative rings and topological cyclic homology. 1996. Vol. 178. In Acta Mathematica. pp.109-141. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203328676030543.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved